DCDS-B
Generalized exponential behavior and topological equivalence
Luis Barreira Liviu Horia Popescu Claudia Valls
Discrete & Continuous Dynamical Systems - B 2017, 22(8): 3023-3042 doi: 10.3934/dcdsb.2017161

We discuss the topological equivalence between evolution families with a generalized exponential dichotomy. These can occur for example when all Lyapunov exponents are infinite or all Lyapunov exponents are zero. In particular, we show that any evolution family admitting a generalized exponential dichotomy is topologically equivalent to a certain normal form, in the which the exponential behavior in the stable and unstable directions are multiples of the identity. Moreover, we show that the topological equivalence between two evolution families admitting generalized exponential dichotomies, possibly with different growth rates, can be completely characterized in terms of a new notion of equivalence between these rates.

keywords: Evolution families exponential behavior Bohl exponents

Year of publication

Related Authors

Related Keywords

[Back to Top]